# SDR MALA100184

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 10,638 hours, 9,661 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT RECEIVED "EMERGENCY LIGHTS ON" STATUS MESSAGE WITH SWITCH IN THE ARM POSITION. F/A REPORTED NUMEROUS BUT NOT ALL OF THE EMERGENCY LIGHTS ILLUMINATED IN THE CABIN. R & R K1XD SENSE RELAY. OPS CHECKS GOOD W/REF TO AMM 33-51.
